# SDR ASAA2016101818397

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,432 hours, 744 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012048
- Condition: Faulted
- Location: Ee Bay
- Part time: 2,440 hours, 746 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOUR TIMES ENROUTE THEN RETURNED TO NORMAL OPS. THE LAST FAILURE LEFT FMC WOULD NOT RETURN TO NORMAL, REFERENCED QRH 11.3 FMC FAIL. ACFT GROUNDED. ACCOMPLISHED LEFT FMC BITE IAW FIM 34-61 TASK 801. FOUND FMC L-PGM FAULT LOGGED 2 TIMES. PERFORMED  FIM 34-61 TASK 807. NO CURRENT FAULT FOUND BUT DUE TO PREVIOUS WRITE-UPS REPLACED LEFT FMC. REMOVED & INSTALLED NEW LEFT FMC COMPUTER, IAW AMM 34-61-00. ACCOMPLISHED SOFTWARE CROSSLOAD IAW AMM 34-61-00/201. ACCOMPLISHED FACTORS ADJUSTMENT, IAW AMM 34-61-00. ACCOMPLISHED FMC OPS TEST, IAW AMM 34-61-00. SYSTEM CHECKED NORMAL.
